# SDR ASAA2023040442718

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 2,775 hours, 800 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING LL1 INSPECTION FOUND NICK ON #2 ENG BLADE #5 LEADING EDGE APPROXIMATLEY 5.5 INCHES FROM END OF BLADE. GROUNDED - YES. NICK ON #5 BLADE MEASURES 0.2 INCHES LENGTH BY 0.032 INCHES DEEP NICK IS BEYOND SERVICABLE LIMIT OF 0.0137 INCHES PER B737-9 AMM 72-22-02-200-801-G00 STEP (H). BLENDED NICK ON #2 ENGINE #5 BLADE METAL LEADING EDGE REF AMM 72-22-02. ACCOMPLISHED FPI AND TAP TEST IAW AMM 72-22-02-900-805-600 STEPS 5.6.(7),(8) AND (9). NO DEFECTS NOTED.
